# SDR UALA2013061904235

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 73,211 hours, 21,431 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley G2a
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  REPLACED OVEN ASSY.  REPLACED RECIRCULATION FILTERS IAW AMM.
